# SDR FOTR2101904396

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 865
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 865, LBL 24 AND LBL 45, SEAT TRACK FLANGE CORRODED.  REMOVED SEAT TRACK FLANGE AT STA 865, LBL24 AND LBL45 IAW SRM 51-30-2.  FABRICATED 2 EA NEW PARTS FROM BAC1520-1466 7178T6511, EXTRUSION PO NR 20126164 DIM 20" X 3.5" IAW SRM 53-10-2 FIG 7 AND INSTALLED 2 EA TRACK SEGMENTS IAW SRM 51-30-2.
